Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Oka properties of groups of holomorphic and algebraic automorphisms of complex affine space
Author: Forstnerič, F.
Lárusson, F.
Citation: Mathematical Research Letters, 2014; 21(5):1047-1067
Publisher: International Press
Issue Date: 2014
ISSN: 1073-2780
Statement of
Franc Forstnerič and Finnur Lárusson
Abstract: We show that the group of all holomorphic automorphisms of complex affine space C^n, n>1, and several of its subgroups satisfy the parametric Oka property with approximation and with interpolation on discrete sets.
Rights: © 2014 International Press
RMID: 0030018379
DOI: 10.4310/MRL.2014.v21.n5.a7
Grant ID:
Appears in Collections:Mathematical Sciences publications

Files in This Item:
File Description SizeFormat 
RA_hdl_95405.pdfRestricted Access181.27 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.